# SDR F3LA2010061000437

- Difficulty date: June 4, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 29,306 hours, 13,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0479. AFT CABIN RIGHT HAND FLOORBEAM -Y1293 FROM FRAME 68 TO FRAME 69 TOP SURFACE HAS CORROSION.  R & R FLOORBEAM REF A319 AMM 51-72-11.
